Main Article Content

Abstract

RÉSUMÉ
Cette observation illustre un tableau de pseudo-hyperaldostéronisme primaire par intoxication à la réglisse révélé par une hypokaliémie sévère chez un monsieur de 56 ans dans un contexte d’HTA de découverte récente. L’interrogatoire a retrouvé une notion de consommation régulière quotidienne de pastis sans alcool d’environ un litre et le bilan endocrinien a trouvé une activité rénine plasmatique effondrée et une hypoaldostéronémie. L’hypokaliémie et l’HTA ont régressé au bout de trois mois avec l’arrêt de la consommation du pastis et à distance de tout traitement antihypertenseur. Les abus de la réglisse sont rarement mentionnés spontanément par les patients ou sont ignorés d’eux, d’où l’intérêt d’une anamnèse minutieuse.
ABSTRACT
This patient illustrates a case of primary pseudo-hyperaldosteronism due to licorice intoxication revealed by severe hypokalemia in a 56-year-old man with newly discovered hypertension. Past medical history revealed a notion of regular consumption of pastis without alcohol (about one liter per day) and hormonal assessment showed a collapsed plasma renin activity and hypoaldosteronemia. Hypokalaemia and hypertension resolved three months after cessation of pastis consumption, without any antihypertensive treatment. The abuse of licorice is rarely mentioned spontaneously by patients or is ignored by them, hence the interest of a careful medical history.

Keywords

Hypokaliémie, HTA, Intoxication, Réglisse Mots-clés : Hypokaliémie, HTA, Intoxication, Réglisse

Article Details

How to Cite
Aboubacar Sidiki, SAMAKE, M., SY, S., COULIBALY, S. dit B., COULIBALY, M. ., YATTARA, H. ., & BOUAKA, C. . (2022). Intoxication à la Réglisse Révélée par une Hypokaliémie Sévère Associée à une HTA Labile : À Propos d’une Observation et Revue de la Littérature. HEALTH SCIENCES AND DISEASE, 23(11). Retrieved from https://hsd-fmsb.org/index.php/hsd/article/view/3915

References

  1. Gennari FJ. Hypokalemia. N Engl J Med, 1998, 339: 451-8.
  2. Amar. L , Lepoutre. C, Bobrie. G, Plouin. P-.F. Hypertension artérielle endocrine. La Revue de médecine interne 31 (2010) 697–704.
  3. Rosseel M, Schoors D. Chewing gum and hypokalaemia. The Lancet 1993;341(8838):175.
  4. Jean B. Pharmacognosie, phytochimie, plantes médicinales. Paris, Cachan: Ed. Tec & doc; 2009.
  5. Payen C. Intoxication par la glycyrrhizine,39.VIGItox, Lyon: Centre Antipoison Centre de Pharmacovigilance; 2009.
  6. Lalou JD, Fournier A, Phillipponneau M, Debusshe X, Westeel PF. Hypertensions endocriniennes et métaboliques ; In : Hypertension artérielle, Daniel Fries, Philippe Druet, Albert Fournier, Michel Paillard. 1992 Paris, Hermann Éditeur des sciences et des arts. P599.
  7. Michaux L, Lefebvre Ch, Coche E. Des effets pervers d'une habitude apparemment anodine,,, RevMed lnterne 1993 ; 14: 121-122.
  8. Delacour H, Le Berre J.-P, Servonnet A, Janvier F, Rault A, et al. Le vieil homme et le sirop. Pathologie Biologie 59 (2011) 336–338.
  9. Eustache G, Michel A, Golbin L, Vigneau C. Hypokaliémie avec pseudo hyperaldostéronisme : est-ce un syndrome de Lidl ? Néphrol Ther 2020 7( 12-13-
  10. Douillard C, Houillier P, Nussberger J, Girerd X. SFE/SFHTA/AFCE Consensus on primary aldosteronism. Part 2: First diagnostic steps. Ann Endocrinol 2016;77:192–201.
  11. Funder JW, Carey RM, Mantero F, Murad MH, Reincke M, Shibata H, et al. The management of primary aldosteronism: case detection, diagnosis, and treat- ment: An Endocrine Society Clinical Practice Guideline. J Clin Endocrinol Metab 2016; 101:1889–916.
  12. Goudeau P, Herson S, Piette JC. Traité de médecine interne. Paris: Flammarion; 2004, 1129-1131
  13. Caumes JL, Bronstein JA, Richecoeur M, Lipovac AS. Hyperminéralocorticisme secondaire à la consommation de très faibles quantités de « pastis sans alcool ». Gastroenterol Clin Biol 2004;28:917–8.
  14. Brunin JL, Bories P, Ampelas M, Mimran A, Michel H. Pseudohyperaldostero- nism induced by alcohol-free aniseed aperitif in alcoholic cirrhotic patients. Gastroenterol Clin Biol 1984; 8:711–4.
  15. Piette AM, Bauer D, Chapman A. Major hypokalemia with rhabdomyolysis secondary to the intake of a nonalcoholic aniseed aperitif. Ann Med Interne (Paris) 1984; 135:296–8.
  16. Bedock B, Janin-Mercier A, Jouve P, Lamaison D, Meyrieux J, Chipponi PN, et al. Fatal poisoning by alcohol-free aniseed aperitif. Ann Fr Anesth Reanim 1985; 4:374–7.

Most read articles by the same author(s)